Drink Coffee After A Few Minutes Of Taking Medicine?
Good evening, I want to ask if I drank coffee a few minutes after I took the drug phenytoin sodium, folavit, and clobazam, what are the side effects of drinking coffee after a few minutes of taking the drug and what can make me poisoning, can it be prevented or treated? I feel restless and my body feels weak
In general, phenytoin and clobazam (seizure and epilepsy drugs) do not have a very strong drug interaction with coffee (caffeine) although some studies suggest that taking these drugs together with caffeine can reduce the effect of anti-seizure drugs or epilepsy. In addition, taking two types of seizure medication at the same time can increase drowsiness which is stronger than consuming only one type.
Whereas folic acid (vitamin B 9) can reduce the effects of phenytoin drugs, however, patients may take folic acid even though they are undergoing phenytoin treatment as long as the doctor's supervision is adjusted to the dosage, decreasing the effect of the drug has a risk of recurring seizures or recurrent epilepsy.
However, complaints of anxiety and weakness are not necessarily caused by consuming these drugs at the same time as drinking coffee, coffee itself contains caffeine in it, where people who are sensitive to caffeine can complain of palpitations, difficulty sleeping, weakness, blood pressure. increased, feeling restless, and upset stomach. So try to avoid consuming products that contain caffeine such as coffee, chocolate, tea and processed products.
From the information conveyed by Sulastri, it is not certain whether it is purely due to the effect of coffee consumption or due to drug interactions that are consumed together with other drugs or coffee, doctors still need to dig up more information through health interviews and health examinations. So don't hesitate to see a doctor directly
May be useful.